# SDR ASAA2014102409470

- Difficulty date: October 24, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 29,272 hours, 8,785 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16GC0V
- Condition: Inoperative
- Location: Nr 2 Hf
- Part time: 29,323 hours, 8,802 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF WILL NOT TRANSMIT ON THE GROUND.  SATCOM 2 WORKS FINE. ACFT GROUNDED.  NO TRANSMIT/RECEIVE AND NR 1 KHZ TUNE-IN-PROGRESS TONE WHEN ANY FREQUENCY SELECTED AND KEYED.  NR 2 HF LRU STATUS TEST SHOWS GREEN, IAW MM 23-11-21, R & R NR 2 HF TRANCEIVER, OPS NORMAL REF SAME AND GOOD COMMUNICATION, IAW 23-11-00.
